The rate of rational approximation of analytic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 52-60 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1984_166_a4,
     author = {A. A. Gonchar},
     title = {The rate of rational approximation of analytic functions},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {52--60},
     year = {1984},
     volume = {166},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1984_166_a4/}
}
TY  - JOUR
AU  - A. A. Gonchar
TI  - The rate of rational approximation of analytic functions
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1984
SP  - 52
EP  - 60
VL  - 166
UR  - http://geodesic.mathdoc.fr/item/TM_1984_166_a4/
LA  - ru
ID  - TM_1984_166_a4
ER  - 
%0 Journal Article
%A A. A. Gonchar
%T The rate of rational approximation of analytic functions
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1984
%P 52-60
%V 166
%U http://geodesic.mathdoc.fr/item/TM_1984_166_a4/
%G ru
%F TM_1984_166_a4
A. A. Gonchar. The rate of rational approximation of analytic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Tome 166 (1984), pp. 52-60. http://geodesic.mathdoc.fr/item/TM_1984_166_a4/